Azithromycin

Questions and answers on "Azithromycin"

Hi, I am very prone to allergy and i am having cough and little bit cold; I cough a lot during night, i was taking TUS Q which was prescribed earlier for me and also i am having little bit of throat pain....now is that ok if i take Azithromycin tablet along with Colgin plus?

doctor1 MD

Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have symptoms of cough and sore throat which seems to be due to chest infection/ chronic upper respiratory tract infection. Need not to worry. I would suggest you to take nasal sprays and do warm saline gargles. Visit ENT...

Read Full Thread   Ask a Doctor Now

What is the dosage of azithromycin syrup (200-5ml) I should give for 41/2 year old child?

doctor1 MD

Dear,

Thanks for the query.

Medical drugs in pediatric patients are prescribed as per the weight of the individual. Accordingly azithromycin is prescribed as:
1. For 15 to 25Kg - 200mgm once daily;
2. 26 to 35Kg - 300mgm once daily; and so on.

The duration of treatment depend on clinical...

Read Full Thread   Ask a Doctor Now

i got ovulation positive test, three days ago i had sex with my boyfriend. after taking positive ovulation we have sex again with my boyfriend because we are trying to conceive again after an abortion 4 months ago. Now i got my chlamydia test from my doctor and she said that i need to take azithromycin 2 tablets does it effects my ovulation or my fertility? we want to have a baby..:)

doctor1 MD

Hi.
Thanks for asking in Healthcare Magic.

Chlamydial infection is one of the main causes of infertility. Chlamydial organisms can either damage sperm or affect its motility. It also affects the ciliary movement of the fallopian tube interfering with motility of egg. It can also cause abortion....

Read Full Thread   Ask a Doctor Now

I went to a nurse practioner and was diagnosed with Broncitis. She ordered Azithromycin z-pak for 6 days. 250 mg. I then went to another doctor because I wasn't feeling any better. He took an x-ray and said that I have pneumonia. He prescribed 500 mg of Azithromycin for 10 days. I completed the z-pak last Saturday. Is it safe to start to take this new dosage?

doctor1 MD

Hello,
Thanks for posting your query.
At your age, for complete cure of bronchitis, full dose of azithromycin is needed that is, 500mg once a day for 10 days. The insufficient dosage that you have taken might lead to a recurrence of an infection.
You can start with the antibiotic as advised by...

Read Full Thread   Ask a Doctor Now

Hi , I had unprotedted sex with a female of unknown sexual health, I began to get paranoid about contravting chlamydia or gonorrhea so I ordered 1000mg azithromycin from a online doctors called freedom health , I took the tablets a week after the encounter, but since taking them I have had a slight discomfort (tingling sensation) in my penis after urination, but no pain during urination or no penile discharge .do you think that I possibly have a std such as chlamydia or gonnorhea and the azithromycin has not cured it? it is.now 2 weeks since the sexual encounter. Thanks for your time

doctor1 MD

hi
Azithromycin is a good choice to protect against such infections. If you are still doubtful, take azithromycin 1000 mg once a day for 3 days. Take the medicine of a good company from market
Tingling sensations can be due to slight infection of terminal urethra or even anxiety. Drink a lot of...

Read Full Thread   Ask a Doctor Now

Hi, I had a sinus infection and my doctor prescribed azithromycin and but I started feeling dizzy
almost like vertigo. It's been 4 days since I took the last antibiotic pill and although I'm not as dizzy as I was before, but it's not going away. Will I get better or do I need another round of antibiotics?

doctor1 MD

Dear Friend,
Sinus infection it self can cause dizziness.

However, azithromycin can also cause.
I don't know your age or any other risk factors you have. But azithromycin has shown to cause arrythmia , in pre disposed people.

So, if you continue to feel dizzy, once get your ECG to be sure.

Get...

Read Full Thread   Ask a Doctor Now

I have been prescribed azithromycin 250 Mg (Azee 200 Mg) tablets by my dermatologist once daily during bedtime for 3 months to treat my acne. I would like to know is it correct? Can I take the antibiotic for 3 months daily? would it effet my Kidney? pl let me know.

doctor1 MD

Hi,

Thanks for the query.

You have been prescribed Azithromycin 250 mg once a day for treatment of acne.
Long duration antibiotic (about 3 months) is usually suggested in the treatment of acne and this is the right treatment.

Azithromycin has a lot of advantages over other antibiotics and in...

Read Full Thread   Ask a Doctor Now

Hi, There is throat infection and increasing swelling in neck area. So here as per doctor instruction we are giving a medicine AZAX 500 azithromycin tablet. Can I provide this AZAX 500 for better recovery. Kindly suggest please. Its an urgent. Regards, Imran

doctor1 MD

HI
Thank for asking to HCM
I really appreciate your concern the Azithromycin is anti-biotic and this medicine will kill the bacteria but this wont reduce the swelling and pain for that you have to take the anti-inflammatory drugs, hope this information helps you take care and have good day.

Read Full Thread   Ask a Doctor Now

Taking azithromycin for pneumonia. My stomach has not been handling it so well which has happened when I took these pills before. But now I'm having dull to somewhat very painful twinges in my lower back. I can't sleep and I can't eat. Should I be concerned the pain is from my kidneys or is it more likely from gas/irritated bowels.

doctor1 MD

Brief Answer:
It is just gastric irritation caused by Azithromycin.

Detailed Answer:
Hi welcome to Health care magic,
It is just gastric irritation caused by Azithromycin.
Take Omeprazole 20 twice a day with a liquid antacid for 3 days and you will be fine. Next time you take Azithromycin take...

Read Full Thread   Ask a Doctor Now

Recent questions on  Azithromycin

doctor1 MD

I have a 28 momth old with dravets, she has had swollen glands and fever x 4 days. stated on zithromax yesterday at 125 mg. and wakes up to eat a small amount and falls right back to sleep. Also is having episodes of small amounts of emesis occasionally. At this age could it be mono?

doctor1 MD

gud day doc,im 22,male 168cm for height n 61kg in weight. I did a urinalysis on monday,d result returned wit a protein plus and 1-2hpf for wbc. I concluded a dose of zithromax n tinidazole last wk afta i consulted a doc. Bt wat does dis latest test result imply?

doctor1 MD

Sex: Male Age:25
On july 28th 2011 I have unprotected sex (anal,viganal, oral) with a working girl. In a few days (3-4days) after having sex I started to feel irritation in urethra and pain in testicles on one side. I visited a doctor he got me tested for "HIV I & II" and "RPR / VDRL" the result came normal (test was done 15days after the exposure). Doctor also gave me Azithromycin 250mg twice daily for 5days. I started to feel better but a few days later similar symptoms started to grow and sharp shooting pain developed which would occur on and off, the pain was basically on the left testical and would shoot upwards on the left side. I visited a doc again he gave me 1g azithromycin single dose and ciprofloxacin (750mg twice for two days )on Aug 17th. Again the things became normal for me for a week and then the pain gradually started again on Aug 26th when i felt the pain was growing i took azithromycin 2g again and i took ciprofloxacin 750mg twice for 1day on aug 30th. and now that still feel mind pain, sometimes shooting i have started to take on sept 9th doxycycline 100mg twice for 7days. I would like to know what the problem could be?.. I also want to mention that there were never a discharge or warts

doctor1 MD

My son was diagnosed with orchitis or epididymitis. My problem is that he always gets this immediately following an ingrown toenail infection. Also, his left side lower abdomen hurts more than his left testicle. He was given antibiotic injections, one each day for three days, and 5 days of azithromycin. This is the fourth time he has had this and it get worse each time. He is 12 years old. The urologist said yesterday that this just happens sometimes. What does that even mean??? He is finished with the antibiotics and seems a little better, but not like he usually is after the antibiotics.

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in right lung base. Was difficult to take deep breaths at the time. Advised chest CT - area of diffusion...

doctor1 MD

I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes in alternative treatments . The reason I had the tooth pulled was because I had an infection in the...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications